On theories and models in fuzzy predicate logics

From Mathfuzzlog
Jump to: navigation, search
Petr Cintula
Petr Hájek
Title: On theories and models in fuzzy predicate logics
Journal: Journal of Symbolic Logic
Volume 71
Number 3
Pages: 863-880
Year: 2006
Download from the publisher


In the last few decades many formal systems of fuzzy logics have been developed. Since the main diferences between fuzzy and classical logics lie at the propositional level, the fuzzy predicate logics have developed more slowly (compared to the propositional ones). In this text we aim to promote interest in fuzzy predicate logics by contributing to the model theory of fuzzy predicate logics. First, we generalize the completeness theorem, then we use it to get results on conservative extensions of theories and on witnessed models.